View : 20 Download: 0

Modularity of a Ramanujan-Selberg continued fraction

Title
Modularity of a Ramanujan-Selberg continued fraction
Authors
Lee, YoonjinPark, Yoon Kyung
Ewha Authors
이윤진박윤경
SCOPUS Author ID
이윤진scopus; 박윤경scopus
Issue Date
2016
Journal Title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN
0022-247XJCR Link1096-0813JCR Link
Citation
vol. 438, no. 1, pp. 373 - 394
Keywords
Ramanujan continued fractionModular functionClass field theory
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We study a Ramanujan-Selberg continued fraction S(tau) by employing the modular function theory. We first find modular equations of S(tau) of level n for every positive integer n by using affine models of modular curves. This is an extension of Baruah-Saikia's results for level n = 3, 5 and 7. We further show that the ray class field modulo 4 over an imaginary quadratic field K is obtained by the value of S-2(tau), and we prove the integrality of 1/S(tau) to find its class polynomial for K with tau is an element of K boolean AND h, where h is the complex upper half plane. (C) 2016 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jmaa.2016.01.065
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE